
Utilitas Mathematica
ISSN: 0315-3681 (print)
Utilitas Mathematica is a historical journal that focuses on sharing research in statistical designs and combinatorial mathematics. It has been publishing since 1972. From 2024 onward, it publishes four volumes per year in March, June, September and December. Utilitas Mathematica has gained recognition and visibility in the academic community and is indexed in renowned databases such as MathSciNet, Zentralblatt, and Scopus. The scope of the journal includes; graph theory, design theory, extremal combinatorics, enumeration, algebraic combinatorics, combinatorial optimization, discrete geometry, convex geometry, Ramsey theory, automorphism groups, coding theory, finite geometries, chemical graph theory, etc.
- Research article
- https://doi.org/10.61091/um118-01
- Full Text
- Utilitas Mathematica
- Volume 118
- Pages: 3-13
- Published: 30/12/2023
By combining the telescoping method with Cassini–like formulae, we evaluate, in closed forms, four classes of sums about products of two arctangent functions with their argument involving Pell and Pell–Lucas polynomials. Several infinite series identities for Fibonacci and Lucas numbers are deduced as consequences.
Call for papers
Special issue: Dynamical systems and differential equations in applied sciencesSpecial Issues
The Combinatorial Press Editorial Office routinely extends invitations to scholars for the guest editing of Special Issues, focusing on topics of interest to the scientific community.